BibTeX record: journals/appml/LiZTL09

download as .bib file

@article{DBLP:journals/appml/LiZTL09,
  author    = {Rui Li and
               Yang Zhong and
               Bin Tian and
               Yuemei Liu},
  title     = {On the finite integral transform method for exact bending solutions
               of fully clamped orthotropic rectangular thin plates},
  journal   = {Appl. Math. Lett.},
  year      = {2009},
  volume    = {22},
  number    = {12},
  pages     = {1821--1827},
  url       = {http://dx.doi.org/10.1016/j.aml.2009.07.003},
  doi       = {10.1016/j.aml.2009.07.003},
  timestamp = {Fri, 24 Oct 2014 16:48:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/LiZTL09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}